MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX M60 SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - MEYZIEU PRISMAFLEX M60 SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 106696
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that ten minutes into treatment with a prismaflex m60 set , a blood leak at the junction after blood pump tube was observed.Blood was returned to the patient and they were disconnected and treatment ended.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: the actual sample was received for evaluation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Upon visual inspection it was observed that the access line-filter (post pump) was cut near the support plate, resulting in blood leakage.The cause of the event is unknown.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX M60 SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - MEYZIEU
meyzieu cedex rhone
MDR Report Key7707742
Report Number8010182-2018-00092
Device Sequence Number732531
Product Code KDI
UDI-Device Identifier07332414064549
UDI-Public(01)07332414064549
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K041005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Catalogue Number106696
Device Lot Number16K2107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1